Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
On the Adams isomorphism for equivariant orthogonal spectra

Holger Reich and Marco Varisco

Algebraic & Geometric Topology 16 (2016) 1493–1566
Bibliography
1 J F Adams, Prerequisites (on equivariant stable homotopy) for Carlsson’s lecture, from: "Algebraic topology" (editors I Madsen, B Oliver), Lecture Notes in Math. 1051, Springer (1984) 483 MR764596
2 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic K–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
3 T Bröcker, T tom Dieck, Representations of compact Lie groups, 98, Springer (1985) MR781344
4 G Carlsson, A survey of equivariant stable homotopy theory, Topology 31 (1992) 1 MR1153236
5 T tom Dieck, Transformation groups and representation theory, 766, Springer (1979) MR551743
6 T tom Dieck, Transformation groups, 8, de Gruyter (1987) MR889050
7 T tom Dieck, Algebraic topology, European Mathematical Society (2008) MR2456045
8 B I Dundas, T G Goodwillie, R McCarthy, The local structure of algebraic K–theory, 18, Springer (2013) MR3013261
9 L Hesselholt, I Madsen, On the K–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
10 L Hesselholt, I Madsen, On the K–theory of local fields, Ann. of Math. (2) 158 (2003) 1 MR1998478
11 M A Hill, M J Hopkins, D C Ravenel, On the non-existence of elements of Kervaire invariant one, Ann. of Math. (2) 184 (2016) 1
12 J Hollender, R M Vogt, Modules of topological spaces, applications to homotopy limits and E structures, Arch. Math. (Basel) 59 (1992) 115 MR1170635
13 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
14 W Lück, H Reich, The Baum–Connes and the Farrell–Jones conjectures in K– and L–theory, from: "Handbook of K–theory, Volume 2" (editors E M Friedlander, D R Grayson), Springer (2005) 703 MR2181833
15 W Lück, H Reich, J Rognes, M Varisco, Algebraic K-theory of group rings and the cyclotomic trace map, preprint (2015) arXiv:1504.03674
16 S Mac Lane, Categories for the working mathematician, 5, Springer (1998) MR1712872
17 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755 (2002) MR1922205
18 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
19 J P May, A concise course in algebraic topology, University of Chicago Press (1999) MR1702278
20 S Schwede, Lectures on equivariant stable homotopy theory, preprint (February 7, 2016)
21 N P Strickland, The category of CGWH spaces, preprint (2009)
22 F Waldhausen, Algebraic K–theory of spaces, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 318 MR802796
23 S Waner, Equivariant homotopy theory and Milnor’s theorem, Trans. Amer. Math. Soc. 258 (1980) 351 MR558178
24 K Wirthmüller, Equivariant homology and duality, Manuscripta Math. 11 (1974) 373 MR0343260